# SDR HALA2018020100029

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 20,484 hours, 3,323 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE BLEED FAULT AFTER TAKE OFF,  STALLED DURING CRUISE,  NR 1 CONTROL SYS FAULT AFTER LANDING.  REPLACE THE NR 1 ENGINE,  PRV VALVE, AND LT VSV ACTUATOR.
